# SDR DALA2022053103750

- Difficulty date: May 29, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 67,911 hours, 22,116 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Generator
- Condition: Fault Message
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 5804 - ATB - DUE TO LEFT GENERATOR FAILURE ALONG WITH MULTIPLE A/P FAILURE MSGS AND EXHAUST VALVE FAULT. CORRECTIVE ACTION: REPLACED LEFT GCU, LEFT IDG, AND IDG HARNESS DUE TO BROKEN TERMINAL END.
